# SDR UALA2012071603815

- Difficulty date: July 15, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 38,051 hours, 16,304 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED EMERGENCY LIGHT TEST PER 3SVC, FOUND EPSU BATTERY FWD LT DISPLAYED.  REPLACED BATTERY, TESTED NORMAL.
